Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Zoloft pooping out mrmichael

Posted by myco on March 30, 2009, at 12:54:33

In reply to Zoloft pooping out, posted by mrmichael on March 30, 2009, at 9:02:00

You may experience some seratonin syndrome, increased anxiety/sweats. You have well exceeded the max dose...just rest and see how you feel before making a decision would be my advice. Others may say otherwise. You could always call your pdoc for advice.

myco


> I'm an idiot. I take 200mgs of zoloft every morning.
>
> This morning I took them.
>
> about an hour later, while on the phone, I went to the cabinet to get some Advil for a headache...talking on the phone I wasn't paying attention and took two more zoloft! This means I've taken 400mgs today!!
>
> Should I be worried?
>
> thanks.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:myco thread:887712
URL: http://www.dr-bob.org/babble/20090330/msgs/887742.html